Loratadine 10mg Allergy Relief Medicine, Non-Drowsy 90 Tablets
COMPARE TO CLARITIN® TABLETS ACTIVE INGREDIENT - 24 HOUR allergy relief. Made with loratadine 10mg, this allergy medicine is a non-drowsy antihistamine. 90 tablets per box. When you need allergy relief without the cost of the name brand, you need Clear-Atadine Allergy. This allergy medication will relieve your sneezing, runny nose, itchy throat and nose and itchy, watery eyes for 24 full hours without knocking you out. Use an allergy medicine that works quickly and effectively without the brand name cost.
Loratadine 10mg Allergy Features:
- - Antihistamine
- - Non-drowsy
- - 24 hour
- - 90 tablets per box
- - Sold by the box
Product Number: 1123950
Buy Loratadine 10mg Allergy Relief Medicine, Non-Drowsy 90 Tablets online at Mountainside Medical Equipment.